Informácia o dokumente / Document Info
Späť / Back



In: Mathematica Slovaca


Error estimates and the Voronovskaja theorem for modified Szász-Mirakyan operators

Zbigniew Walczak

ISSN 0139-9918

Vydavateľ / Publisher:

Rok, strany / Year, pages: 2005, 465-476

Jazyk / Language:

Publikované / Published: 0000-00-00

URL na originálny zdroj / Original source URL:

Typ dokumentu / Type of Document:

Popis / Abstract:

In this paper we introduce certain positive linear operators. We give theorem on the degree of approximation of functions from polynomial weighted spaces by introduced operators, using norms of these spaces. This note was inspired by the results given in author's previous papers.

Ako citovať / How to Cite:

ISO 690:
Walczak, Z. 2005. Error estimates and the Voronovskaja theorem for modified Szász-Mirakyan operators. In Mathematica Slovaca, vol. 55, no.4, pp. 465-476.

APA:
Walczak, Z. (2005). Error estimates and the Voronovskaja theorem for modified Szász-Mirakyan operators. Mathematica Slovaca, 55(4), 465-476.

Kľúčové slová / Keywords:

Licencie / Rights:

Referencie: